# SDR DLM88011794

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 28,989 hours, 22,486 cycles
- Engine: Pwa JT8D219
- Engine time: 37,987 hours, 31,542 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 37,987 hours, 31,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT NR 1 ENG OIL PRESSURE 65 PSI AND FLASHING.  REPLACED PRESSURE RELIEF VALVE.  RAN ENG, OPN CHECK NORMAL.
